Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2016, 6:47 AM CDT for 6 parishes in Louisiana; Jefferson County, Newton County, Orange County, Texas. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 6:47 AM CDT (11:47 UTC)
- Expired
- Apr 27, 2016, 7:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Vernon Parish, LA, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 35 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:26 AM CDT | TSTM WND DMG | 1 Ese Sulphur, LA | A TREE FELL ON THE CORNER OF A HOME CAUSING DAMAGE TO THE ROOF AND TWO WALLS. TIME ESTIMATED. |
| Apr 27, 7:35 AM CDT | TSTM WND DMG | Holly Beach, LA | POWER LINES DOWN NEAR HOLLY BEACH. |
| Apr 27, 7:48 AM CDT | MARINE TSTM WIND 55 | 3 Sw Cameron, LA | |
| Apr 27, 7:55 AM CDT | TSTM WND GST 70 | 1 S Cameron, LA | CAMERON AWOS REPORTED 61 KNOT WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:56 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -2.7
The text
As transmitted.
226
WUUS54 KLCH 271147
SVRLCH
LAC003-011-019-023-053-115-TXC245-351-361-271245-
/O.NEW.KLCH.SV.W.0057.160427T1147Z-160427T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
VERNON PARISH IN WEST CENTRAL LOUISIANA...
CENTRAL ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
NORTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
ORANGE COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 745 AM CDT
* AT 646 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF PINELAND TO NEWTON TO NEAR
BANCROFT TO MAURICEVILLE TO 12 MILES EAST OF HIGH ISLAND...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LAKE CHARLES...PORT ARTHUR...SULPHUR...ORANGE...NEDERLAND...
GROVES...PORT NECHES...BRIDGE CITY...CAMERON...LEESVILLE...WESTLAKE...
WEST ORANGE...VINTON...IOWA...NEWTON...KINDER...ROSEPINE...MERRYVILLE AND
ANACOCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3136 9302 3083 9276 3056 9280 2976 9313
2976 9334 2980 9334 2976 9335 2975 9368
2969 9384 2980 9391 2985 9379 3000 9379
2999 9386 2981 9395 2970 9385 2961 9421
3057 9379 3116 9388 3117 9358 3126 9354
TIME...MOT...LOC 1146Z 269DEG 50KT 3120 9384 3084 9374 3058 9373 3024
9387 2952 9420
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RUA1 follow-up statement
825
WWUS54 KLCH 271227
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
727 AM CDT WED APR 27 2016
TXC245-351-361-271236-
/O.CAN.KLCH.SV.W.0057.000000T0000Z-160427T1245Z/
ORANGE TX-JEFFERSON TX-NEWTON TX-
727 AM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR ORANGE...SOUTHEASTERN
JEFFERSON AND NEWTON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3110 9289 3088 9283 3062 9282 3028 9297
2976 9321 2976 9334 2980 9334 2976 9335
2975 9365 3025 9342 3059 9327 3085 9328
3128 9340 3132 9323 3136 9302
TIME...MOT...LOC 1226Z 269DEG 38KT 3122 9332 3086 9323 3060 9322 3026
9336 2954 9369
$$
LAC003-011-019-023-053-115-271245-
/O.CON.KLCH.SV.W.0057.000000T0000Z-160427T1245Z/
CAMERON LA-VERNON LA-ALLEN LA-BEAUREGARD LA-JEFFERSON DAVIS LA-
CALCASIEU LA-
727 AM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHWESTERN CAMERON...VERNON...WESTERN ALLEN...EASTERN
BEAUREGARD...NORTHWESTERN JEFFERSON DAVIS AND CENTRAL CALCASIEU
PARISHES...
AT 726 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ANACOCO TO NEAR DE RIDDER TO LONGVILLE TO SULPHUR
TO 16 MILES SOUTH OF JOHNSONS BAYOU...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...CAMERON...LEESVILLE...WESTLAKE...IOWA...ROSEPINE...
ANACOCO...REEVES...MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...MITTIE...
DRY CREEK...PITKIN...RAGLEY...FORT POLK...SABINE NATIONAL WILDLIFE...
SUGARTOWN...SLAGLE AND GRAND LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3110 9289 3088 9283 3062 9282 3028 9297
2976 9321 2976 9334 2980 9334 2976 9335
2975 9365 3025 9342 3059 9327 3085 9328
3128 9340 3132 9323 3136 9302
TIME...MOT...LOC 1226Z 269DEG 38KT 3122 9332 3086 9323 3060 9322 3026
9336 2954 9369
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RUAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:07 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 27, 5:07 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
507 AM CDT WED APR 27 2016
.UPDATE...
FOR SEVERE THUNDERSTORM WATCH 114 IN EFFECT UNTIL NOON CDT TODAY.
SOUTHERN END OF SQUALL LINE DEVELOPED NEW MCS AND MOVING ESE AT 50
KNOTS (55-60 MPH)...WITH WIND GUSTS OF SAME VALUES REPORTED BEHIND
IT ACROSS SE TX. AT THIS SPEED...THE LINE WILL BE ENTERING TYLER/
HARDIN/JEFFERSON COUNTIES WITHIN THE HOUR...BPT BY 6:15-6:30
AM...SABINE RIVER BY 6:30-6:45 AM...POE TO LCH LINE BY 7 AM...
AEX/3R7(JENNINGS) BY 8 AM...AND OPL/LFT/ARA BY 9-10 AM.
ONGOING FORECAST GENERALLY THE SAME...EXCEPT MOVED UP ARRIVAL OF
TSRA FOR THE ABOVE REASONS.
&&
DML
.PREV DISCUSSION... /ISSUED 255 AM CDT WED APR 27 2016/
DISCUSSION...
WX MAP SHOWS HIGH PRESSURE TO THE EAST WITH LOW PRESSURE ACROSS
THE PLAINS...KEEPING THE PRESSURE GRADIENT ELEVATED WITH A SE FLOW
CONTINUING. WITH THE ELEVATED WINDS...TEMPS IN THE MID 70S
CONTINUE AREAWIDE...WITH DEWPTS IN THE LOWER 70S. SHV & LCH RADAR
SHOWING SEMI-BROKEN SQUALL LINE OVER NE TX JUST ENTERING EXTREME
NW LA APPROACHING SHV...WITH THE ENTIRE LINE MOVING SE AT 30 TO
35 MPH. THE LINE HAS WEAKENED A BIT OVER THE LAST COUPLE OF
HOURS.
FOR THIS MORNING...MCS WILL CONTINUE TO SPREAD SE ACROSS THE
REMAINDER OF SE TX...APPROACHING THE SABINE RIVER JUST AFTER
DAYBREAK...AND CONTINUE SPREADING SE OVER C AND S LA FOR THE
REMAINDER OF THE MORNING...AND SC LA DURING THE AFTERNOON HOURS. A
SLIGHT RISK OF SVR TSRA REMAINS OVER MOST OF THE REGION ALONG AND
N OF THE I-10 CORRIDOR...MAINLY FOR DAMAGING WINDS AND ISO HAIL
THE PRIMARY WX THREAT.
NOT EXPECTING TO REALLY CLEAR OUT AS THE FRONTAL SYSTEM WASHES OUT
BEFORE MOVING THROUGH HERE. KEEPING ~20-40% THU-FRI AS LINGERING
PERTUBATIONS IN THE SW FLOW KEEP THESE CHANCES OVER THE REGION.
EXPECTING ANOTHER SIGNIFICANT BUT SLOWER STORM SYSTEM TO MOVE OVER
THE MIDWEST OVER THE WEEKEND...BRINGING INCREASED POPS LATE FRI
THROUGH THE WEEKEND. BEYOND THIS...MODELS GETTING AMBIGUOUS DAY TO
DAY RUNS ON SOLUTIONS FOR ENDING OF RAIN OR NOT. FOR
NOW...CONSENSUS BRINGS BETTER WX FOR LATE SUN INTO MON...WITH THE
RETURN OF PRECIP FOR TUE.
DML
MARINE...
THE COMBINATION OF HIGH PRESSURE CENTERED OVER THE ATLANTIC OFF
THE CAROLINA COAST AND A SERIES OF LOW PRESSURE SYSTEMS
DEVELOPING OVER THE PLAINS STATES WILL MAINTAIN AN ONSHORE FLOW
OVER THE COASTAL WATERS THROUGH THE PERIOD. THE PASSAGE OF
SEVERAL UPPER-LEVEL DISTURBANCES WILL BRING A DAILY CHANCE FOR
SHOWERS AND THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 68 87 70 / 80 30 20 10
LCH 82 71 86 73 / 80 20 20 10
LFT 83 71 86 73 / 80 40 40 10
BPT 82 70 85 73 / 80 20 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CDT THIS MORNING FOR
GMZ450-452-455-470-472-475.
&&
PUBLIC...04Hazardous weather outlook, Apr 27, 3:50 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 350 AM CDT WED APR 27 2016 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-281100- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. GMZ430-432-450-452-455-470-472-475-281100- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Apr 27, 6:30 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
630 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM TSTM WND GST CHINA 30.05N 94.34W
04/27/2016 M62 MPH JEFFERSON TX PUBLIC
PUBLIC MEASURED 62 MPH WIND GUST ON ANOMETER MOUNTED ON
POLE IN OPEN PORTION OF YARD.
0555 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES IN
WOODVILLE AND ACROSS TYLER COUNTY.
&&
LANDRENEAULocal storm report, Apr 27, 6:35 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG KOUNTZE 30.37N 94.32W
04/27/2016 HARDIN TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES
ACROSS HARDIN COUNTY.
&&
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:06 PM CDT | River Flood Warning | LCH | Calcasieu | 64 hr |
| Apr 27, 6:17 AM CDT | Special Marine Warning | LCH | 118 min | |
| Apr 27, 7:40 AM CDT | Tornado Warning | LCH | Vernon | 35 min |
| Apr 27, 7:46 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more | 59 min |
| Apr 27, 7:57 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 27, 8:14 AM CDT | Tornado Warning | LCH | Vernon | 16 min |
| Apr 27, 8:33 AM CDT | Special Marine Warning | LCH | 87 min | |
| Apr 27, 8:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Vermilion | 52 min |
| Apr 27, 8:41 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 64 min |
| Apr 27, 9:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary, Vermilion | 39 min |
| Apr 27, 9:33 AM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry, Saint Martin | 57 min |
| Apr 27, 10:03 AM CDT | Special Marine Warning | LCH | 117 min | |
| Apr 27, 10:10 AM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 50 min |
| Apr 27, 10:27 AM CDT | Special Weather Statement | LCH | Saint Martin | 48 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | LCH | St. Mary | 66 min |
| Apr 27, 11:58 AM CDT | Special Weather Statement | LCH | Assumption | 17 min |
| Apr 27, 5:17 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Tyler | 58 min |
| Apr 27, 6:15 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 60 min |
| Apr 27, 12:17 PM CDT | River Flood Warning | LCH | Jasper, Tyler | 4 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.